# SDR DALA2022110407162

- Difficulty date: July 14, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 76,345 hours, 10,063 cycles
- System (JASC): 2140 · Heating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 2R FLOOR HAS A BURN MARK AT FLT ATTENDANT SEAT AREA. CORRECTIVE ACTION: REMOVE AND REPLACED 2R HEATED FLOOR PANEL 28DS PER A330 AMM 25-27. (8762207)
